# SDR DXTA2021092049000

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N211QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6058
- Aircraft time: 5,231 hours, 2,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 600380901
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN UPPER DOOR STOPS ARE BOTH BROKEN.  REMOVED AND REPLACED THE PASSENGER DOOR UPPER, FWD AND AFT DOOR STOPS DUE TO BROKEN STOPS, COMPLETED THE DOOR STOP RIGGING, ALL WORK WAS PERFORMED IAW CL-650 AMM 52-11-00-820-801. OPERATIONAL CHECK IS GOOD AT THIS TIME. NO OTHER DEFECTS NOTED. RII COMPLIED WITH AS REQUIRED
